{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,1,5]],"date-time":"2024-01-05T12:25:46Z","timestamp":1704457546137},"reference-count":12,"publisher":"Medical Journals Sweden AB","license":[{"start":{"date-parts":[[2023,12,7]],"date-time":"2023-12-07T00:00:00Z","timestamp":1701907200000},"content-version":"unspecified","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc\/4.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Acta Derm Venereol"],"abstract":"<jats:p>Abstract is missing (Short communication)<\/jats:p>","DOI":"10.2340\/actadv.v103.18462","type":"journal-article","created":{"date-parts":[[2023,12,7]],"date-time":"2023-12-07T13:13:12Z","timestamp":1701954792000},"page":"adv18462","source":"Crossref","is-referenced-by-count":1,"title":["Minocycline-induced Hyperpigmentation Confined to Lupus Miliaris Disseminatus Faciei"],"prefix":"10.2340","volume":"103","author":[{"given":"Masakazu","family":"Kakurai","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rie","family":"Honda","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hanako","family":"Miyahara","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Shusaku","family":"Ito","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"1183","published-online":{"date-parts":[[2023,12,7]]},"reference":[{"key":"43318","doi-asserted-by":"crossref","unstructured":"Al-Mutairi N. Nosology and therapeutic options for lupus miliaris disseminatus faciei. J Dermatol 2011; 38: 864-873.","DOI":"10.1111\/j.1346-8138.2011.01244.x"},{"key":"43319","doi-asserted-by":"crossref","unstructured":"https:\/\/doi.org\/10.1111\/j.1346-8138.2011.01244.x","DOI":"10.1111\/j.1346-8138.2011.01244.x"},{"key":"43320","doi-asserted-by":"crossref","unstructured":"Basler RS, Kohnen PW. Localized hemosiderosis as a sequela of acne. Arch Dermatol 1978; 114: 1695-1697.","DOI":"10.1001\/archderm.114.11.1695"},{"key":"43321","doi-asserted-by":"crossref","unstructured":"https:\/\/doi.org\/10.1001\/archderm.1978.01640230069020","DOI":"10.1001\/archderm.1978.01640230069020"},{"key":"43322","doi-asserted-by":"crossref","unstructured":"Fenske NA, Millns JL, Greer KE. Minocycline-induced pigmentation at sites of cutaneous inflammation. JAMA 1980; 244: 1103-1106.","DOI":"10.1001\/jama.244.10.1103"},{"key":"43323","doi-asserted-by":"crossref","unstructured":"https:\/\/doi.org\/10.1001\/jama.244.10.1103","DOI":"10.1001\/jama.244.10.1103"},{"key":"43324","doi-asserted-by":"crossref","unstructured":"Mouton RW, Jordaan HF, Schneider JW. A new type of minocycline-induced cutaneous hyperpigmentation. Clin Exp Dermatol 2004; 29: 8-14.","DOI":"10.1111\/j.1365-2230.2004.01421.x"},{"key":"43325","doi-asserted-by":"crossref","unstructured":"https:\/\/doi.org\/10.1111\/j.1365-2230.2004.01421.x","DOI":"10.1111\/j.1365-2230.2004.01421.x"},{"key":"43326","doi-asserted-by":"crossref","unstructured":"Eisen D, Hakim MD. Minocycline-induced pigmentation. Incidence, prevention and management. Drug Saf 1998; 18: 431-440.","DOI":"10.2165\/00002018-199818060-00004"},{"key":"43327","doi-asserted-by":"crossref","unstructured":"https:\/\/doi.org\/10.2165\/00002018-199818060-00004","DOI":"10.2165\/00002018-199818060-00004"},{"key":"43328","doi-asserted-by":"crossref","unstructured":"Gordon G, Sparano BM, Iatropoulos MJ. Hyperpigmentation of the skin associated with minocycline therapy. Arch Dermatol 1985; 121: 618-623.","DOI":"10.1001\/archderm.121.5.618"},{"key":"43329","doi-asserted-by":"crossref","unstructured":"https:\/\/doi.org\/10.1001\/archderm.1985.01660050070017","DOI":"10.1001\/archderm.1985.01660050070017"}],"container-title":["Acta Dermato-Venereologica"],"original-title":[],"link":[{"URL":"https:\/\/medicaljournalssweden.se\/actadv\/article\/download\/18462\/39684","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/medicaljournalssweden.se\/actadv\/article\/download\/18462\/39684","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,12,7]],"date-time":"2023-12-07T13:13:20Z","timestamp":1701954800000},"score":1,"resource":{"primary":{"URL":"https:\/\/medicaljournalssweden.se\/actadv\/article\/view\/18462"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,12,7]]},"references-count":12,"URL":"https:\/\/doi.org\/10.2340\/actadv.v103.18462","relation":{},"ISSN":["1651-2057","0001-5555"],"issn-type":[{"value":"1651-2057","type":"electronic"},{"value":"0001-5555","type":"print"}],"subject":[],"published":{"date-parts":[[2023,12,7]]}}}